MathSciNet Relay Station
MathSciNet bibliographic data
MR2153999 (2006a:62030) 62E17 (60G50)
Jing, Bing-Yi; Shao, Qi-Man; Zhou, Wang Saddlepoint approximation for Student's $t$-statistic with no moment conditions. Ann. Statist. 32 (2004), no. 6, 2679–2711.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement